# SDR BSYA20100015

- Difficulty date: March 16, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 13,718 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TIRE SKIDDED ON LANDING INTO PHL.  REMOVED AND REPLACED TIRE.
